# SDR DL76G081129

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 44,614 hours, 6,498 cycles
- Engine: Ge CF680C2B6F
- Engine time: 45,162 hours, 9,284 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part serial: 920413
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE PNEUMATIC PRESSURE FLUCTUATING ON TAXI OUT.  REMOVED PRSOV.  INSTALLED  PRSOV PER MM.  PERFORMED OPS CK PER MM.  ALL NML.  PERFORMED HI PWR RUN CK OUT PER MM.  ALL NORMAL.
